# SDR 03FDEA02111

- Difficulty date: November 28, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD HINGE (FLAP SIDE), ACTUATOR ATTACHMENT OUTBOARD BORE CORRODED.  LT WING OUTBD FLAP INBD HINGE (FLAP SIDE), ACTUATOR ATTACHMENT OUTBOARD BORE CORRODED AREA REPAIR CARRIED OUT AS PER EA 1-5750-73348, WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES.  LT OUTBOARD FLAP / INBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
